# SDR AALA202408232102

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 75,578 hours, 29,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR EMERGENCY ACCUMULATOR PRESSURE IS 1100 PSIG AT 65 DEGREES F. CHARGED CYLINDER BOTTLE PER AMM TASK 52-10-00-614-001.
